A 45-year-old member asked:
I completed acutane treatment. now i have red spots on my skin. not acne scars. solutions?
1 doctor answer • 1 doctor weighed in
Aesthetic Medicine 35 years experience
Time is important: When you are on accutaine you are more prone to complications of peels laser burns etc.
I would advise you to show your dermatologist who wrote for the accutaine and avoid any peels or laser therapy for a good 6 months to a year!
it may just be from the accutaine and resolve in the next months.
4.2k viewsAnswered >2 years ago
Last updated Jun 8, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.